# SDR FDEA201210243730

- Difficulty date: October 24, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 45,140 hours, 26,290 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810215
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK ABOUT 10MM IN LENGTH WAS FOUND IN THE AREA OF HOLE 47 OF MLG RIB 5, RT SIDE.  COMPLIED WITH EA 6-5710-163-146
